# SDR KBM2006F00041

- Difficulty date: January 11, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Aircraft time: 2,583 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Part number: 704A46814049
- Part serial: 3116
- Condition: Inoperative
- Location: Instrument Light
- Part time: 2,583 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIMMER BOX, INSTRUMENT LIGHT NR 1 AND NR 2.  WILL NOT DIM, REMOVED AND REPLACED.  (K)
